# SDR AALA201911109020

- Difficulty date: November 8, 2019
- Submitted: November 10, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,267 hours, 22,822 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Captain'S
- Stage of operation: AP
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT APPROXIMATLEY 875 FEET DURING APPROACH, THE CAPTAIN LOST AIR DATA AND HANDED THE AIRCRAFT OVER TO THE FIRST OFFICER. THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE. MAINTENANCE DISCOVERED EVIDENCE OF A BIRD STRIKE AND FEATHERS IN THE CAPTAINS PITOT TUBE. MAINTENANCE REMOVED FEATHERS AND INSPECTED PITOT SYSTEM WITH NO OTHER DEFECTS BEING NOTED.
